Injection gone wrong


I'm a little worried about my stim injection I did this morning.  For whatever reason I must not of done the injection correctly as the majority of the medication started trickling down my leg I'm fairly confident in saying most of it ended up on the floor. I telephoned the hospital and spoke to a nurse who wouldn't advise me administering another injection because she didn't know how much I actually received. I'm now worried this is going to effect everything. Luckily I go for my scan tomorrow, but this has really worried me. 

4 Replies

  • Try not to worry. I messed up a couple of my gonal f injections too where the pens appeared to leak and I wasn't convinced I had got the right dosage. There seemed to be some of the liquid still in the needle cap after I injected. I also thought I'd messed up the final Pregnyl injection as I noticed 2 puncture holes in the pinched area of skin so it looked like the injection had gone through one side and out the other! Anyway, apparently it worked ok for me as I had follicles at collection and I'm pregnant with twins now. The clinic will reassure you at your visit tomorrow.

  • Thank you. Feel reassured now. Congratulation on your twins. Amazing.

  • Thanks - the twins were a small shock but we did have 2 blastocysts transferred so it was always a possibility! You may be at a stage in your treatment where they can change the dosage depending on how things look at your scan. Best of luck with it all. I'd advise you to get your partner to help with the Pregnyl injection if you have that one. It's a bit of a faff to break ampoules and mix things. I regretted doing it alone!

  • Hi Poppy 83.  Only just read this post as I have had serious computer problems!!  One little trick when injecting is to stretch the skin, and while it is stretched give the injection.  When you finish and let go, it causes a zig-zag effect preventing leakage.  Diane

You may also like...